# SDR WX0A2025062332471

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 44,390 hours, 28,425 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTED BURNING HAIR / ELECTRICAL SMELL FROM AFT GALLEY AREA DURING CRUISE. REMOVED AND REPLACED LAV/GALLEY EXTRACT FAN IAW AMM 21-23-51-400-001-A AND AMM 21-23-51-000-001-A. OPS TEST GOOD AND NO DEFECTS NOTED. THIS CLEARS MEL 21-23-01-A, MDDR # 214570 INOP PLACARDS REMOVED AND ( M ) PROCEDURES REVERSED.
